Results 1 to 3 of 3
hi (another question about withdrawal, sorry)
  1. #1
    astry is offline New Member
    Join Date
    Oct 2015
    Location
    Maine
    Posts
    2

    Question hi (another question about withdrawal, sorry)

    sorry for making yet another of these threads that must annoy you all so much.
    basically my husband and i both have pain problems for which we've been given medications.
    my doctor is taking my dose down slowly, and i'm on 3 15mg ER morphines a day. sometimes i only take 2. but my husband is now almost completely out of his meds early, and i'm going to let him have all of the rest of mine.
    how bad of a withdrawal am i likely to get?
    i have some clonidine and kratom.
    thanks if anyone answers<33

  2. #2
    Randy35 is offline Platinum Member
    Join Date
    Apr 2014
    Posts
    3,312

    Default

    Hi there. Don't worry about asking for help because that's why we're here. You can use this thread as your journal to keep track of your progress. Post often because it helps.

    If you give your hubby the rest of your meds and stop abruptly you can expect to have wd symptoms for around a week or so. Days 3-4 are usually the worst of the symptoms then everyday afterwards gets better and better. You need to remain as positive as possible and use all the willpower you have not to use again. It's tough for sure, but you can do it.

    The clonidine will be of great help, but I would run as far away from the kratom as you can get. That garbage is as addictive as most opiate are and you must taper it down low or risk wd's from that too. Nasty, nasty stuff in my opinion. I would not use any kratom if it were me.

    Are you planning on getting more morphine from the doctor for yourself or is this your attempt of getting clean? If you're wanting to get clean and your husband is still using it will be difficult. Just asking.

    If you want to be done with these addictive drugs then sue the clonidine and get as much exercise as possible. Staying busy is key to deal with symptoms. That and plenty of fluids. Get lots of protein also to provide more energy. Don;t sit around the house because the minutes drag and drag. Get out as much as you can. Just walking is great help.

    Good luck.

    Randy

  3. #3
    astry is offline New Member
    Join Date
    Oct 2015
    Location
    Maine
    Posts
    2

    Default

    thanks!!
    so the wd will be the same as everyone else is describing it even tho i seem to be on less than most of the people whose posts i read? D:
    i've been asking myself that same question... he's thoroughly addicted to his, and we both have very severe pain (he has chronic pancreatitis and i have back problems and stage 4 liver disease. not to mention the fibromyalgia and/or arthritis that's going on w me, but we are only in our early 30s and it's insane and depressing to live our lives like this. if i can do this and the pain isn't stopping me from living my life even more than it is now (which i think will be the case bc i was on the same dose for like 4 years and there can't be much help from it anymore), then i'm going to try as hard as i can to stay off, but it WILL be hard with my husband taking his 7 times a day. >>
    thanks for the advice about the kratom. i had no idea that was addictive too. jeez.

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22